A non-probabilistic proof of the relative Fatou theorem. (English) Zbl 0095.08203

Full Text: DOI Numdam EuDML


[1] [1] , Le problème de Dirichlet. Axiomatique et frontière de Martin (J. Math. pures et appl., 35 (1956), 297-335). · Zbl 0071.10001
[2] [2] , On the behavior of harmonic functions at the boundary (Trans. Amer. Math. Soc., 68 (1950), 47-54). · Zbl 0035.18901
[3] [3] , Conditional Brownian motion and the boundary limits of harmonic functions (Bull. Soc. Math. France, 85 (1957), 431-458). · Zbl 0097.34004
[4] [4] , Sur le rôle de la frontière de R. S. Martin dans la théorie du potentiel (Ann. Inst. Fourier, 7 (1957), 183-281). · Zbl 0086.30603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.